Skip to main content

A Posteriori Error Estimates for a Model Boundary Optimal Control Problem

Liu, Wenbin, Yan, Ningning (2000) A Posteriori Error Estimates for a Model Boundary Optimal Control Problem. Journal of Computational and Applied Mathematics, 120 (1-2). pp. 159-173. ISSN 0377-0427. (doi:10.1016/S0377-0427(00)00308-3) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:8515)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided.
Official URL:
http://dx.doi.org/10.1016/S0377-0427(00)00308-3

Abstract

In this paper, we derive a posteriori error estimates for the finite element approximation of quadratic optimal boundary control problems. We derive a posteriori error estimates for both the state and the control approximation on polygonal domains. Such estimates, which are apparently not available in the literature, can be used to construct reliable adaptive finite element approximation schemes for the control problems.

Item Type: Article
DOI/Identification number: 10.1016/S0377-0427(00)00308-3
Uncontrolled keywords: Optimal boundary control; Finite element approximation; Adaptive finite element methods; A posteriori error analysis
Subjects: H Social Sciences > HD Industries. Land use. Labor > HD29 Operational Research - Applications
Divisions: Divisions > Kent Business School - Division > Kent Business School (do not use)
Depositing User: Steve Liu
Date Deposited: 01 Jun 2009 06:52 UTC
Last Modified: 16 Nov 2021 09:46 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/8515 (The current URI for this page, for reference purposes)

University of Kent Author Information

  • Depositors only (login required):

Total unique views for this document in KAR since July 2020. For more details click on the image.